# SDR AALA201903219023

- Difficulty date: March 15, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 20,477 hours, 8,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520800
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE BULK CARGO DOOR SILL PLATE AT FRAME 62, STRINGER 38R,  -Y700. REPLACED THE DOOR SILL PLATE IAW EA 291788, AND SRM 53-41-49-300-002.
